# SDR SWAA2014072930455

- Difficulty date: May 31, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LATCH BENT.  R & R LATCH ASSEMBLY IAW AMM.
